Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Had a thrmbosis problem . On heprain. Can I get opinions?

sir, my father had a thrmbosis problem and had a right hand side affected three times before twomonths .doctors said there is probloem in right vertible artery .,then doctor started heprain + other medicine heprain injection two time a daily , now they closed the injection and one tablet strocit.what is your opininon for the same and what we have to observe in future. thanks
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Dear friend, welcome and thanks for entrusting your query here at HCM !

Your father seems to have vertebral artery occlusion and hence treated with short term heparin- a blood thinner.

Strocit is citicholine and may help the brain. But the mainstay of treatment is aspirin.
Is he on antiplatelet like aspirin?

I can not opine without detailed history, MRI reports and clinical testing, detailed medicine list that he is on.
Please upload all these here so that I can opine precisely.
I would advise to act on your neurologist's advice till then.
Watch for any new paralysis, imbalance, tingling , numbness, decreased level of consciousness.
I hope you are fully satisfied with the guidance I gave.
I would be glad to answer any further queries.
Thank you and Good luck !
Answered: Thu, 11 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor